# SDR USAABB08108

- Difficulty date: June 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY LIGHT ON SEAT 6C WAS FOUND INOPERATIVE.  MAINTENANCE RECONNECTED THE SEAT EMERGENCY LIGHT CONNECTOR AT SEAT 6C AND SECURED THE CABLE.  OPERATIONAL CHECKS OK.  (S)
